# SDR MALA110088

- Difficulty date: April 15, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 6,821 hours, 4,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED GENERAL VICINITY, LT GALLEY ARE EMERGENCY FLOOR PATH LIGHTING DEGRADED. R & R LT GALLEY EMERGENCY FLOOR PATH LIGHTING.  REF AM 3-51, OPS CHECKS GOOD.
